An algebraic number in the Q̄-span of the logarithms of algebraic numbers is 0 (Baker)
ProvedDiazModulus.algebraic_mem_span_logAlg_eq_zerodiaz-modulus-leannumber-theorytranscendence
Here is the set of logarithms of algebraic numbers, and is the -vector space spanned by and . If is algebraic and lies in the -span of , then . Equivalently , so .
Proof. Choose a -linearly independent with the same -span as ; then over finitely many with algebraic. If , Baker's theorem (Schanuel.baker_linear_forms_in_logarithms) with constant term gives , while this sum is .
Novelty. Not asserted: a direct consequence of Baker's theorem (1966).
Preamble
import Definitions.Def_DiazModulus
Formal statement
open Complex ComplexConjugate
namespace DiazModulus
theorem algebraic_mem_span_logAlg_eq_zero (z : ℂ) (hz : z ∈ Qbar)
(hspan : z ∈ Submodule.span Qbar LogAlg) : z = 0 := by
sorry
end DiazModulus
Source
A consequence of A. Baker, Linear forms in the logarithms of algebraic numbers I, Mathematika 13 (1966), 204–216 (Schanuel.baker_linear_forms_in_logarithms). Formal proof: Diaz modulus mission, 8 October 2026 (C. Perassi).